MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 19MM MOD REV HIP BDY/BLT +10MMCOMPONENT LEVEL 9006-1-119; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 19MM MOD REV HIP BDY/BLT +10MMCOMPONENT LEVEL 9006-1-119; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6276-1-119
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 06/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Procedure: the patient had right total hip replacement outside hospital (b)(6) 2011.After the hip replacement, patient presented with instability failure, then underwent revision with remaining cup, other components exchanged (b)(6) 2018.Because of extensive soft tissue destruction that led patient presenting symptom of instability, patient underwent right total hip revision liner, head, and proximal rms (body) components exchanged on (b)(6) 2019.The patient continues with instability and has a second revision on (b)(6) 2020 where the head and the body of the rms are exchanged.

Brand Name
19MM MOD REV HIP BDY/BLT +10MMCOMPONENT LEVEL 9006-1-119
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11056659
Report Number0002249697-2020-02750
Device Sequence Number2684175
Product Code LPH
UDI-Device Identifier04546540641137
UDI-Public04546540641137
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number6276-1-119
Device Catalogue Number6276-1-119
Device Lot Number68646602
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient Weight81